# SDR UALA2012112806814

- Difficulty date: November 24, 2012
- Submitted: January 16, 2013
- Operation: Air carrier
- Aircraft: N466UA
- Make and model: Airbus A320-232
- Aircraft serial: 1343
- Aircraft time: 41,334 hours, 16,086 cycles
- Engine: Iae V2527A5
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bottle
- Condition: Low Pressure
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE 1L DOOR ASSIST GAUGE IS LOW.  SERVICED DOOR 1L ASSIST BOTTLE PER AMM.
